# SDR ASAA2019102843131

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 41,260 hours, 12,393 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: YT327
- Condition: Leaking
- Location: #2 Engine Vsv
- Part time: 26,926 hours, 7,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENG WALK AROUND DURING A-CK FOUND LARGE PUDDLE OF FUEL UNDER ENGINE. GROUNDED - YES. REMOVED & REPLACED RIGHT VSV ACTUATOR ACTUATOR REF B737-800 AMM 75-31-01. PERFORMED ACTUATOR TEST PASSED REF AMM 71-00-00. LEAK TEST PASSED REF AMM 71-00-00-800-811-F00 TEST 3A.
